# SDR CA000731005

- Difficulty date: July 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 54,268 hours, 32,258 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL INTO YYZ, A COMPLETE LOSS OF A SYSTEM HYDRAULIC PRESSURE OCCURRED. WHEN TRAILING EDGE FLAPS SELECTED, WARNING LIGHTS AND A LEADING EDGE SLAT ASYMMETRIC WARNING INDICATION. AN EMERGENCY WAS DECLARED. FLAPS AND GEAR WERE LOWERED MANUALLY, FLIGHT LANDED NORMAL. ENGINES IMMEDIATELY SHUTDOWN AFTER SHUTDOWN AND AIRCRAFT TOWED TO GATE. FOUND SYSTEM A HYDRAULIC PRESSURE LINE LEAKING. LINE LOCATED RT FRONT SPAR, OUTBOARD OF NR 2 ENGINE. LINE REPAIRED AS PER MM 20-10-51, LEAK CHECKED OK. ENGINE RUN TO CHECK A SYSTEM PRESSURE, CHECKED OK.
